# SDR SWIA2020033049673

- Difficulty date: February 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Cracked
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BY FOLD DOOR HAS CORROSION ON BOTH LOWER R/H AND L/H FRAMES        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED DOOR TRIMS LOWER R/H AND L/H FRAME IAW CRJ 200 SRM.
